# SDR UIEA2018040400547

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 313T2380601
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT FAIRING STRUT FORWARD LT AND RT FASTENER BRACKET WORN.   REMOVED IAW SRM 51-40-02, REV 105.  FABRICATED A NEW  PART IAW EI T2017 P54M 2339, REV 0 AND T2017P54M-2340 REV 0.  INSTALLED IAW SRM 51-40-02, REV 105, AND DRAWING 313T2380, SHEET 10, REV 1 CHECKED NORMAL.
